FABER POLYNOMIAL COEFFICIENT ESTIMATES FOR BI-UNIVALENT FUNCTIONS OF COMPLEX ORDER BASED ON SUBORDINATE CONDITIONS INVOLVING OF THE JACKSON (p, q)-DERIVATIVE


ALTINKAYA Ş. , Yalcin S.

MISKOLC MATHEMATICAL NOTES, vol.18, no.2, pp.555-572, 2017 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.18514/mmn.2017.2207
  • Title of Journal : MISKOLC MATHEMATICAL NOTES
  • Page Numbers: pp.555-572
  • Keywords: bi-univalent functions, Faber polynomials, (p,q)-derivative operator, SUBCLASS, BOUNDS

Abstract

In the present paper, new subclasses of bi-univalent functions of complex order associated with the (p,q)-derivative are introduced. Furthermore, using the Faber polynomial expansions, we get upper bounds for the coefficients of functions belonging to these classes.